Table of Contents
Journal of Numbers
Volume 2014 (2014), Article ID 437814, 4 pages
http://dx.doi.org/10.1155/2014/437814
Research Article

Complex Roots of Unity and Normal Numbers

1Département de Mathématiques et de Statistique, Université Laval, Québec, QC, Canada G1V 0A6
2Computer Algebra Department, Eötvös Loránd University, Pázmány Péter Sétány I/C, Budapest 1117, Hungary

Received 7 December 2013; Accepted 26 May 2014; Published 12 June 2014

Academic Editor: Andrej Dujella

Copyright © 2014 Jean Marie De Koninck and Imre Kátai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Given an arbitrary prime number , set . We use a clever selection of the values of , in order to create normal numbers. We also use a famous result of André Weil concerning Dirichlet characters to construct a family of normal numbers.